# SDR AALA201807209015

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 58,871 hours, 21,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS : "CIDS CAUTION" LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL. MAINTENANCE FOUND MID LEFT DOOR ASSIST BOTTLE LOW AND SERVICED DOOR ASSIST BOTTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00, ALL CIDS CAUTION EXTINGUISHED.
